# SDR DALA2018080904962

- Difficulty date: August 8, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 53,222 hours, 24,987 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK ON THE FWD SERVICE DOOR FRAME AT BS 300, RBL 56.  THE FWD SERVICE DOOR FRAME WAS REPAIRED IAW ETI-37-18-455 REV 1, AND ER/A 570586-14, REV ORIGINAL.
